# SDR MASA2018041013124

- Difficulty date: April 10, 2018
- Submitted: April 10, 2018
- Operation: Air carrier
- Aircraft: N80348
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000599
- Aircraft time: 3,862 hours, 2,193 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD CLOSET PHOTO LUMINESCENT STRIP INOP.  REPLACED STRIP.
